Here we derive a variety of multivariate fractional Iyengar type inequalities for radial functions defined on the shell and ball. Our approach is based on the polar coordinates in RN , N ≥ 2, and the related multivariate polar integration formula. Via this method we transfer author’s univariate fractional Iyengar type inequalities into multivariate fractional Iyengar inequalities.
Digital Object Identifier (DOI)
A. Anastassiou, George
"Multidimensional Fractional Iyengar Type Inequalities for Radial Functions,"
Progress in Fractional Differentiation & Applications: Vol. 8:
1, Article 1.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol8/iss1/1